Translator Disclaimer
15 April 2017 Equivariant indices of Spinc-Dirac operators for proper moment maps
Peter Hochs, Yanli Song
Duke Math. J. 166(6): 1125-1178 (15 April 2017). DOI: 10.1215/00127094-3792923

Abstract

We define an equivariant index of Spinc-Dirac operators on possibly noncompact manifolds, acted on by compact, connected Lie groups. Our main result is that the index decomposes into irreducible representations according to the quantization commutes with reduction principle.

Citation

Download Citation

Peter Hochs. Yanli Song. "Equivariant indices of Spinc-Dirac operators for proper moment maps." Duke Math. J. 166 (6) 1125 - 1178, 15 April 2017. https://doi.org/10.1215/00127094-3792923

Information

Received: 25 March 2015; Revised: 27 May 2016; Published: 15 April 2017
First available in Project Euclid: 13 January 2017

zbMATH: 1370.58010
MathSciNet: MR3635901
Digital Object Identifier: 10.1215/00127094-3792923

Subjects:
Primary: 58J20
Secondary: 53C27 , 53D20

Keywords: ${\operatorname{Spin}}^{c}$-Dirac operator , Index theory , moment map , proper group action

Rights: Copyright © 2017 Duke University Press

JOURNAL ARTICLE
54 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.166 • No. 6 • 15 April 2017
Back to Top